# SDR 9622359972

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 12294411
- Condition: Failed
- Location: Lt Wing
- Part time: 49,808 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT ILLUMINATED AFTER TAKEOFF.  WING ANTI-ICE BLUE LIGHT WAS NOT ON.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE CONFIRMED POWER TO WING VALVE AT PIN-B IN LEFT WHEEL WELL.  REPLACED LEFT WING ICE PROTECTION SHUTOFF VALVE, OPERATIONAL CHECK NORMAL.
